# SDR UIEA200600158

- Difficulty date: July 2, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 77,188 hours, 15,337 cycles
- Engine: Ge CF650E2
- Engine time: 69,935 hours, 13,991 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1991M85601
- Condition: Ruptured
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F, A

## Discrepancy

FOLLOWING TAKEOFF NR 4 ENG FIRE INDICATIONS NACELLE TEMPS A/B HIGH, THEN TO FIRE "F" AND FULL WARNING ENG NR 4 SHUTDOWN AS PER CHECKLIST.  NR 4 ENG FIRE BOTTLE "A" DISCHARGED, FIRE WARNING EXTINGUISHED.  FOUND 14TH STAGE BLEED AIR DUCT RUPTURE.  REMOVED AND REPLACED DUCT AS PER MM 36-11-01.  PFMD ENG TEST NR 4 AS PER MM 71-00-00.  ALL INDICATION NML, DUCT LOCATION ENG RT SIDE.  REMOVED AND REPLACED RT "A" FIRE EXTINGUISHER CONTAINER AS PER MM 26-21-03.  ACCOMPLISHED EXTINGUISHER AGENT CONTAMINATION CHECK AS PER MM 72-00-00.  CHECKS OK.
